MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD® MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7023-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that an unknown alarm occurred to a smiths medical cadd® ambulatory infusion pump.The cassette was changed out with no further problems.No adverse effects were reported.
 
Additional Manufacturer Narrative
One smiths medical cadd® administration set was returned for analysis in unused conditions inside a plastic bag with it original opened packaging.No abnormality was detected upon visual exam.The cassette was connected and fully primed without difficulties, the pump was set running and the alarm was not activated.Relevant documents were reviewed and deemed adequate.A review of the manufacturing process was conducted.Operations were reviewed with no discrepancies found: the rra assembly operation; training records were reviewed on the pm-297 "ay, admin set, std volume" operation, operators are trained; the test record are within specification; all the calibrations dates of the test equipment are within due date.A sample of 32 units was taken in order to perform a visual inspection with no discrepancies noted.Four samples were accuracy tested from the inventory with no discrepancies detected.Based on the evidence, no root cause was determined as the complaint was not confirmed.

Brand Name
CADD® MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7355579
Report Number3012307300-2018-00649
Device Sequence Number11067843
Product Code FPA
UDI-Device Identifier10610586019821
UDI-Public10610586019821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/24/2022
Device Catalogue Number21-7023-24
Device Lot Number47X344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer06/17/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1